MathSciNet Relay Station
MathSciNet bibliographic data
MR474486 (57 #14125) 60G35 (60G45 60H10 93EXX)
Liptser, R. S.; Shiryayev, A. N. Statistics of random processes. I. General theory. Translated by A. B. Aries. Applications of Mathematics, Vol. 5. Springer-Verlag, New York-Heidelberg, 1977. x+394 pp. ISBN: 0-387-90226-0
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement